MAUDE Adverse Event Report: INTEGRA NEUROSCIENCES PR NEURAWRAP NERVE PROTECTOR 10MM ID X 4CM LENGTH

INTEGRA NEUROSCIENCES PR NEURAWRAP NERVE PROTECTOR 10MM ID X 4CM LENGTH
Catalog Number NW1040
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a possible contact allergy reaction in the neurawrap location.The patient possibly needs a new surgery.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The neurawrap was not returned for evaluation; however, samples from same lot/batch retained by manufacturer were evaluated: dhr - lot 7323737 was reviewed and no anomaly was observed during its manufacturing, packaging, and inspection processes that could be related to the reported condition.The fg lot met all in-process inspections and testing requirements as specified in the shop order and related procedures.No quality event was issued for the reported finished good lot.Failure analysis - not possible because the unit was used and therefore will not be returned.No additional information has been received to confirm if the alleged allergy was caused by the use of the neurawrap product.A retain sample visual inspection of lot 7323737: three (3) neurawrap units were visually inspected.Dispenser boxes and trays were in good condition.The sealing area was complete and in good condition.No foreign material was observed.No defects were observed.Root cause - at the moment, no causal relationship between the product and the reported condition can be determined based on the information provided.However, as indicated in the ifu¿s contraindications, the patient may be hypersensitive to bovine derived materials.
 
Event or Problem Description
N/a.

Brand Name
NEURAWRAP NERVE PROTECTOR 10MM ID X 4CM LENGTH
Common Device Name
NEURAWRAP
Manufacturer (Section D)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
road 402 north, km 1.2
anasco PR 00610
Manufacturer (Section G)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
anasco PR 00610
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20356167
Report Number2648988-2024-00035
Device Sequence Number20625804
Product Code JXI
UDI-Device Identifier10381780026402
UDI-Public10381780026402
Combination Product (Y/N)N
PMA/510(K) Number
K041620
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue NumberNW1040
Device Lot Number7323737
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown